# SDR DL76S972327

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511183
- Condition: Punctured
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NEW UPPER TEE CHORD WAS ADDED TO THE BEAM EXTRUSION PER SRM.  DURING ACCOMPLISHMENT THE FLOORBEAM WEB WAS PUNCTURED. REPAIRED PER ERA 330971-14.
